| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 8, 2014, no. 53-56


Jin-Woo Park
      On the modified q-Euler polynomials with weight and weak weights
      Applied Mathematical Sciences, Vol. 8, 2014, no. 53, 2599-2607
      http://dx.doi.org/10.12988/ams.2014.43185

D. Malathi, S. Valarmathy
      Intuitionistic partition based conceptual granulation topic-term modeling
      Applied Mathematical Sciences, Vol. 8, 2014, no. 53, 2609-2616
      http://dx.doi.org/10.12988/ams.2014.43165

M. Beltagy, S. Shenawy, S. Mosa
      Foot and farthest points in the unit n-sphere
      Applied Mathematical Sciences, Vol. 8, 2014, no. 53, 2617-2626
      http://dx.doi.org/10.12988/ams.2014.42106

Wenxin Zhu, Yunyan Song
      Solvability of system of generalized vector quasi-equilibrium problems
      Applied Mathematical Sciences, Vol. 8, 2014, no. 53, 2627-2633
      http://dx.doi.org/10.12988/ams.2014.43183

O. N. Onyejekwe
      The solution of one-phase inverse Stefan problem by homotopy analysis method
      Applied Mathematical Sciences, Vol. 8, 2014, no. 53, 2635-2644
      http://dx.doi.org/10.12988/ams.2014.43152

E. Subha, N. Nagaveni
      Strongly minimal generalized locally closed sets and locally continuous functions
      Applied Mathematical Sciences, Vol. 8, 2014, no. 53, 2645-2654
      http://dx.doi.org/10.12988/ams.2014.43159

S. A. K. Kirmani, Merajuddin, Parvez Ali
      On self-complementary chordal graphs defined by single forbidden induced subgraph
      Applied Mathematical Sciences, Vol. 8, 2014, no. 54, 2655-2663
      http://dx.doi.org/10.12988/ams.2014.24281

J. Otieno, J. Y. T. Mugisha, B. K. Nannyonga, P. Oleche
      Parameter driven dynamics of trypanosomiasis in a cattle population
      Applied Mathematical Sciences, Vol. 8, 2014, no. 54, 2665-2685
      http://dx.doi.org/10.12988/ams.2014.4114

Fatima El Haoussi, El Houssaine Tissir, Hassan Satori, Fernando Rico Tadeo
      Robust stability analysis of teleoperation by delay-dependent neutral LMI techniques
      Applied Mathematical Sciences, Vol. 8, 2014, no. 54, 2687-2700
      http://dx.doi.org/10.12988/ams.2014.42139

Gasper G. Mwanga, Heikki Haario, Betty K. Nannyonga
      Optimal control of malaria model with drug resistance in presence of parameter uncertainty
      Applied Mathematical Sciences, Vol. 8, 2014, no. 55, 2701-2730
      http://dx.doi.org/10.12988/ams.2014.43197

Hakima Degaichia, Rachid Benzine
      The Wolfe epsilon steepest descent algorithm
      Applied Mathematical Sciences, Vol. 8, 2014, no. 55, 2731-2741
      http://dx.doi.org/10.12988/ams.2014.43175

Asmala Ahmad, Burhanuddin Mohd Aboobaider, Mohd Sa'ari Mohamad Isa, Noorazuan Md Hashim, Mochamad Rosul, Sulong Muhamad, Shamsuddin Man
      Temporal changes in urban green space based on normalized difference vegetation index
      Applied Mathematical Sciences, Vol. 8, 2014, no. 55, 2743-2751
      http://dx.doi.org/10.12988/ams.2014.432230

Moses E. Emetere
      Analytical solutions of a three dimensional time-dependent Schrodinger equation using the Bloch NMR approach for NMR studies
      Applied Mathematical Sciences, Vol. 8, 2014, no. 56, 2753-2762
      http://dx.doi.org/10.12988/ams.2014.4012

Qingjian Zhou, Jia Jiao
      The ordered weighted averaging algorithm to multiple attribute decision making within triangular fuzzy numbers
      Applied Mathematical Sciences, Vol. 8, 2014, no. 56, 2763-2766
      http://dx.doi.org/10.12988/ams.2014.4274

Gulraba, Huiling Ma, Qingjian Zhou, Jia Jiao
      The combined weighted arithmetic averaging algorithm to multiple attribute decision making within interval numbers
      Applied Mathematical Sciences, Vol. 8, 2014, no. 56, 2767-2771
      http://dx.doi.org/10.12988/ams.2014.4286

M. Derouich, A. Boutayeb, W. Boutayeb, M. Lamlili
      Optimal control approach to the dynamics of a population of diabetics
      Applied Mathematical Sciences, Vol. 8, 2014, no. 56, 2773-2782
      http://dx.doi.org/10.12988/ams.2014.43155

J. Allal, M. Benmoumen
      Parameter estimation for ARCH(1) models based on Kalman filter
      Applied Mathematical Sciences, Vol. 8, 2014, no. 56, 2783-2791
      http://dx.doi.org/10.12988/ams.2014.43164

Jozsef Bukor, Ferdinand Filip, Janos T. Toth
      A criterion for comparability of weighted densities
      Applied Mathematical Sciences, Vol. 8, 2014, no. 56, 2793-2799
      http://dx.doi.org/10.12988/ams.2014.43162


Journals | Books | Author guidelines